| Catalog Number |
530.705 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H10 additional narrative: investigation summary.The actual device was returned for evaluation.A visual and functional assessment was performed on the device.The following steps failed: general condition.Check for sticky trigger.Mode switch-test.During the service evaluation the following failures were identified: visual: contact damage functional: mode switch resistance too high.Functional: moving parts do not move smoothly - trigger.Visual: cosmetic damage.Conclusion: failure reported is not confirmed.Root cause: faulty parts.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the moving parts of the trigger did not move smoothly on the battery reamer/drill device.It was noted in the service order that during an unspecified surgical procedure, it was discovered that the device did not work even with a battery attached.The device was used in conjunction with the battery oscillator and battery reamer/drill devices.The surgery was completed successfully with no surgical delay.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.